# SDR VNAA9912016

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 001A524A1153000
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE FLIGHT CREW RECEIVED A RED WARNING PANEL DOORS ALERT AND A MAIN CABIN DOOR CAS MESSAGE.  MAINTENANCE CONTROL INSTRUCTED THE CREW TO RETURN TO THE FIELD WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED THE SHOOT BOLT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-0O THERE WERE NO FURTHER DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
